Nova Publishers
My Account Nova Publishers Shopping Cart
HomeBooksSeriesJournalsReference CollectionseBooksInformationSalesImprintsFor Authors
            
  Top » Catalog » Journals » International Journal of Evolution Equations Volumes/Issues » My Account  |  Cart Contents  |  Checkout   
Quick Find
  
Use keywords to find the product you are looking for.
Advanced Search
What's New? more
Bioactive Compounds: Sources, Properties and Applications
$230.00
Shopping Cart more
0 items
Information
Shipping & Returns
Privacy Notice
Conditions of Use
Contact Us
Bestsellers
01.Volume 2 Issue 4
02.Volume 4 Issue 1
03.Volume 5 Issue 1
04.Volume 5 Issue 2
05.Volume 5 Issue 3
06.Volume 2 Issue 1
07.Volume 2 Issue 2
08.Volume 2 Issue 3
09.Volume 3 Issue 1
10.Volume 4 Issue 2
Notifications more
NotificationsNotify me of updates to Volume 5 Issue 3
Tell A Friend
 
Tell someone you know about this product.
Volume 5 Issue 3 (International Journal of Evolution Equations) $90.00
Please click on a Article below to purchase separately

Article 0 - Remarks on the Paper: Existence of Mild Solutions of Some Neutral Fractional Functional Evolution Equations with Infinite Delay, Appl. Math. Computation 216 (2010), 61-69
Authors / Editors: Gaston M. N'Guerekata

Article 1 - Discriminating Sentinel for Parabolic Evolution System Gouverned by the Cauchy-Fourier Problem at Incomplete Data
Authors / Editors: Sadou Tao and Ousseynou Nakoulima

Article 2 - Asymptotic Behavior of a Mathematical Model of the Ryanodine-Sensitive Ca Channel Dynamics in Cardiomyocytes and Applications
Authors / Editors: Tuan A. Nguyen and LeManh Thuc

Article 3 - An Asymptotic Model of a Nonlinear Adaptive Orthotropic Elastic Plate
Authors / Editors: Robert J. Ronkese

Article 4 - Robustness of Exponential Dichotomy Robustness of Exponential Dichotomy of Evolution Equations under Admissible Perturbations on a Half-line
Authors / Editors: Nguyen Thieu Huy and Trinh Viet Duoc

Article 5 - Discrete and Continuous Observations on the Relationship between Discrete and Continuous Observations of Dynamical Systems
Authors / Editors: Bui Xuan Dieu, Do Duc Thuan, Ha Binh Minh and Nguyen Van Minh

Article 6 - Comparative Study of the Suppression on T-Cell and Dendritic Cells in a Mathematical Model of Psoriasis
Authors / Editors: Priti Kumar Roy and Jhumpa Bhadra

Article 7 - Weak Solutions for Anisotropic Nonlinear Elliptic Problem with Variable Exponent and Measure Data
Authors / Editors: Blaise Kon, Stanislas Ouaro and Safimba Soma
Available Options:
Version:
Customers who bought this product also purchased
Volume 5 Issue 4
Volume 5 Issue 4
Volume 5 Issue 1
Volume 5 Issue 1
Volume 5 Issue 2
Volume 5 Issue 2
Special Focus Titles
01.Medical Cannabis: Clinical Practice
02.Hemorrhagic Shock: Recognition, Pathophysiology and Management
03.Patellofemoral Pain: An Evidence-Based Clinical Guide
04.Neanderthals in Plato’s Cave: A Relativistic Approach to Cultural Evolution
05.My Patients Were Mummies
06.‘L’Atelier Moderne’: An Exploration of the Collaborative Process Between Performer and Composer in Vocal Music Theatre of the 21st Century (CD Included)
07.The Voice at the End of the Telephone Line: The Psychology of Tele Carers
08.Caught up in the Spirit! Teaching for Womanist Liberation
09.The Transgender Handbook: A Guide for Transgender People, Their Families and Professionals
10.Mastering Science with Metacognitive and Self-Regulatory Strategies: A Teacher-Researcher Dialogue of Practical Applications for Adolescent Students
11.Political Migrations in Poland in the Period of World War II
12.Sociolinguistic Parallels Across Europe: Focus on Lowland Scotland and the Eastern Slavic Countries

Nova Science Publishers
© Copyright 2004 - 2017

Volume 5 Issue 3 (International Journal of Evolution Equations)